# SDR SIMA20140821014

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fairing
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD UPPER CTR FAIRING IS CRACKED.  REPAIRED IAW ETN GN-20-023R3 STEPS 2 - 5 AMM 25-00-00.
